Medline ® Abstract for Reference 14
of 'Immediate hypersensitivity reactions to radiocontrast media: Clinical manifestations, diagnosis, and treatment'
Severe coronary artery spasm with anaphylactoid shock caused by contrast medium--case reports.
Wang CC, Chang SH, Chen CC, Huang HL, Hsieh IC
This study reports 2 cases of severe coronary artery spasm with anaphylactoid shock caused by contrast medium. The first patient had anaphylactoid shock in response to contrast medium and severe coronary spasms of both the left anterior descending coronary artery and the left circumflex coronary artery. The patient developed ventricular arrhythmia and complete atrioventricular block following the severe coronary spasm. The second patient had a totally occluded right coronary artery, owing to a spasm after anaphylactoid shock. Anaphylactoid shock should always be considered when persistent shock is noted after the coronary artery spasm has been relieved.
Second Section of Cardiology, Department of Internal Medicine, Chang Gung Memorial Hospital, Taipei, Taiwan.